Why Is My Face Twitching On My Left Side For 3 Weeks?
Hello. Dr. Kartika I am 33 years old … my face is moving to the left. I went to a specialist Dr. neural nerve at 2 mg diazepam. please explain
Hello, thank you for asking at HealthReplies.com
The movements in the muscles that appear as repetitive movements that occur involuntarily, are called dystonia. Dystonia can occur due to the following things, namely:
1. activation of nerves in the brain whose causes are unknown
2. Nervous nervous system infections
3. anti-psychotic drugs and anti-seizures
4. skull bone injury
Symptoms that appear can be in certain parts of the body, the body side to the whole body, depending on the damaged nerve.
You should take medication according to the psychiatrist's doctor and control it again according to a predetermined schedule. But if the complaint does not decrease and even more disturbing, you should also consult with a neurologist. The neurologist will conduct a related examination. If necessary, it will ask for an MRI examination to see the condition of the brain and soft tissue of the brain or EMG to see the electric conductance of twitching muscles if needed.
Meanwhile, you can compress the twitching face with cold compresses. The muscle relaxant medications that the psychiatrist has prescribed (diazepam) are routinely being taken into account.
Thus hopefully useful.